MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO VERTAPLEX HV SINGLE PACK; CEMENT, BONE, VERTEBROPLASTY
Model Number 0406622015
Medical Device Problem Codes Entrapment of Device (1212); Failure to Infuse (2340)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
 
Event or Problem Description
It was reported that during a surgical procedure, the cement set too quickly.It was also reported that the cement delivery needle was stuck in the patient.It was further reported that a decision was made to leave the needle in the patient.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not available for return.

Brand Name
VERTAPLEX HV SINGLE PACK
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key14117525
Report Number0001811755-2022-00012
Device Sequence Number4249424
Product Code PML
UDI-Device Identifier07613327170559
UDI-Public07613327170559
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0406622015
Device Catalogue Number0406622015
Device Lot NumberVAC009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown